# SDR P5CA9800514

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP COVE LIP PANEL CRACKED.  REPAIRED AND APPLIED FIBERGLASS OVERLAY PER SRM 51-40-09.
